References Clemens Berger

Janelidze, Marki, Tholen -- Semi-abelian categories, J. Pure Appl. Alg. 168 (2002), 367--386.


Goodwillie -- Calculus III. Taylor Series, Geom.
Topol. 7 (2003), 645--711.


Huq -- Commutator, nilpotency and solvability
in categories, Quart. J. Math. Oxford 19 (1968), 363--389.


Berstein, Ganea -- Homotopical nilpotency, Illinois J. Math., 5 (1961), pp. 99–130  

               

Biedermann, Dwyer -- Homotopy nilpotent groups, Alg. & Geom. Topology 10 (2010), 33--61.

Share this page:

Contact details

Department of Mathematics
University of Leicester
University Road
Leicester LE1 7RH
United Kingdom

Tel.: +44 (0)116 229 7407

Campus Based Courses

Undergraduate: mathsug@le.ac.uk
Postgraduate Taught: mathspg@le.ac.uk

Postgraduate Research: pgrmaths@le.ac.uk

Distance Learning Course  

Actuarial Science:

DL Study

Student complaints procedure

AccessAble logo

The University of Leicester is committed to equal access to our facilities. DisabledGo has detailed accessibility guides for College House and the Michael Atiyah Building.